# SDR 95ZZZX1878

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont TSIO520WB
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Defective
- Location: Bearing Bore
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

IN COMPLYING WITH SB M92-09 DURING ASSEMBLY USING NEW 12-POINT NUT PN 652541 AND TORQUE OF 790-810 INCHES/POUNDS, ENGINE FAILED TO TURN WHEN FULL TORQUE WAS REACHED.  UPON DISASSEMBLY, MAIN BEARING BORES WERE FOUND OUT OF ROUND.  SUSPECT 'SOFT' CRANKCASE.
